MathSciNet Relay Station
MathSciNet bibliographic data
MR1840103 47B49 (46C07 47A15 47L99)
Rodman, Leiba; Zobin, Nahum Linear preservers of isomorphic types of lattices of invariant operator ranges. Proc. Amer. Math. Soc. 129 (2001), no. 10, 2981–2986 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement